# SDR DL72E951717

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Fitting
- Part number: 65192962
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD ATTACH FITTING LT/UPPER/LOWER BUSHINGS CORRODED.  REPAIRED PER ERA 301600-14.  FOUND ON CV-3, TRIPLE GEAR CHANGE.
